# SDR IPXA2022032680519

- Difficulty date: March 19, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 114,200 hours, 19,128 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65B0225045
- Condition: Cracked
- Location: No.12 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C3CRACK DAMAGE WAS FOUND ON NO.12 SPOILER SKIN TRAILING EDGE , 47.75' FROM OUTBD EDGE OF SPOILER 'REPAIR I.A.W B747-400SF SRM 57-70-02-2R-1 , SRM 51-70-10-2R REPAIR GENERAL , AND SRM 51-70-10-2R-4 REV.53.00
